# SDR GCXA2023060100293

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: General aviation
- Aircraft: N276GX
- Make and model: Airbus A320*
- Aircraft serial: 2695
- Aircraft time: 47,837 hours, 29,945 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Component: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR  BETWEEN FR16-FR18 LBL 40" FOUND SUPPORT BEAM SURFACES SEVERAL AREAS OF CORROSION
